Healing Of Thyroid Side Effects?
Tonight … I want to ask, in 2016 I have already done thyroid surgery. The side effect of this disease is the eyes are rather prominent. What I want to ask is that after regularly taking the drug Eutyrox 50gr can make my eyes return to normal and no protruding. Or is there another way to keep my eyes from sticking out again? THANK YOU …
Good morning, thanks for asking at HealthReplies.com. Thyroid is a gland that is normally present in the body, and serves to regulate various metabolisms. If excessive thyroid is called hyperthyroidism and metabolism will increase, and if thyroid is lacking it will be called hypothyroidism and metabolism will decrease. Furthermore, the condition of hyperthyroidism can be caused by various diseases, and the condition of hypothyroidism can also originate from various diseases.
Of the various types of thyroid disease, which is closely related to the prominent eye is Graves' disease. Graves' disease is a type of immune system disorder, where the immune system which is supposed to protect the body actually attacks the thyroid gland itself, causing the production of large amounts of thyroid hormone or hyperthyroidism.
One of the peculiarities that can occur in Graves' disease is the condition of Graves ophthalmopathy which occurs in 30 percent of sufferers. Ophthalmic graves are characterized by eyes that look bulging and bulging, because there is driven by tissue that forms behind the eyes. Immune system disorders that attack the thyroid, also attack the tissue behind the eye, which eventually triggers the formation of new tissue that presses the eye out.
Regarding your question, unfortunately, this prominent eye condition cannot be improved. There is no operating procedure let alone oral medication that can remove the tissue to return the eye to its original position. So far, the handling of protruding eyes is more about avoiding problems that can arise from the protruding eyes themselves (such as dry eyes, swollen eyelids, pain in the eyes, easy to feel glare, double vision, and eye redness), rather than to restore eye position .
However, we hope that you will not give up and stop using drugs, because the impact can be more severe for your life. Keep thinking positive, and live a healthy life. So, hopefully answering your question.